MathSciNet Relay Station
MathSciNet bibliographic data
MR1176482 (94a:14043) 14J60 (14C20)
Lanteri, Antonio; Russo, Francesco A lower bound for sectional genera of ample and spanned vector bundles on algebraic surfaces. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1053–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement